# SDR DL73E981859

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001206
- Condition: Damaged
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE WAS INCURRED TO THE FUSELAGE SKIN AT A FASTENER LOCATION UNDER THE FWD CORNER OF THE R1 DOOR CUTOUT.  THE SUBJECT FASTENER WAS LOCATED UNDER THE DOOR LOWER THRESHOLD PLATE.  REPAIR PER ER/A 332212-14.
